MAUDE Adverse Event Report: CAREFUSION ALARIS® EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS® EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10010570
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the evaluation is pending.A follow up report will be submitted once the evaluation is completed.The event occurred in the nicu; therefore it is presumed the patient was a neonate, race with initial (b)(6) unknown if mom initial or dr.Initials on patient sticker attached to the note received with product.
 
Event or Problem Description
Product received unexpectedly, there was a note attached with the returned product stated; "was pushing a med when filter cracked." a patient information sticker attached to the note stated that the event occurred in the nicu.Although requested the customer did not indicate any patient harm.
 
Additional Manufacturer Narrative
The customer¿s report of a cracked filter was not confirmed but a leak from the weld line was confirmed.Inspection of the sample showed no obvious issues with the filter component; however, testing resulted in fluid leaking from the filter's weld line.The root cause of the weld line leak is a supplier manufacturing issue.
 
Event or Problem Description
Product received unexpectedly , there was a note attached with the returned product stated; "was pushing a med when filter cracked." a patient information sticker attached to the note stated that the event occurred in the nicu.Although requested the customer did not indicate any patient harm.

Brand Name
ALARIS® EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8283245
Report Number9616066-2019-00181
Device Sequence Number11184082
Product Code FPA
UDI-Device Identifier10885403233500
UDI-Public10885403233500
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10010570
Device Catalogue Number10010570
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/28/2019
Supplement Report FDA Received Date03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCLAVE,THERAPY DATE: UNK.